Tari, F. (2005) 'Two-parameter families of implicit differential equations.', Discrete and continuous dynamical systems : series A., 13 (1). pp. 139-162.
We study in this paper local codimension 2 singularities of (first order) implicit differential equations F(x, y, p) = 0, where F is a germ of a smooth function, p = dy dx , Fp = 0 and Fpp = 0 at the singular point. We obtain topological models of these singularities and deal with their bifurcations in generic 2-parameter families of equations.
|Keywords:||Implicit differential equations, Singularities, Bifurcations.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://www.aimsciences.org/journals/pdfs.jsp?paperID=921&mode=abstract|
|Record Created:||15 Feb 2008|
|Last Modified:||11 Nov 2010 11:03|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Usage statistics||Look up in GoogleScholar | Find in a UK Library|